Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 79, Number 272

All articles in this issue are freely accessible.

Convergence analysis for finite element discretizations of the Helmholtz equation with Dirichlet-to-Neumann boundary conditions
J. M. Melenk and S. Sauter.
Math. Comp. 79 (2010), 1871-1914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684350
A new multiscale finite element method for high-contrast elliptic interface problems
C.-C. Chu, I. G. Graham and T.-Y. Hou.
Math. Comp. 79 (2010), 1915-1955
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684351
Convergent finite element discretization of the multi-fluid nonstationary incompressible magnetohydrodynamics equations
Lubomír Banas and Andreas Prohl.
Math. Comp. 79 (2010), 1957-1999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684352
Unified primal formulation-based a priori and a posteriori error analysis of mixed finite element methods
Martin Vohralík.
Math. Comp. 79 (2010), 2001-2032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684353
Multigrid in a weighted space arising from axisymmetric electromagnetics
Dylan M. Copeland, Jayadeep Gopalakrishnan and Minah Oh.
Math. Comp. 79 (2010), 2033-2058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684354
Nonoverlapping domain decomposition methods with a simple coarse space for elliptic problems
Qiya Hu, Shi Shu and Junxian Wang.
Math. Comp. 79 (2010), 2059-2078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684355
Analysis of a finite PML approximation to the three dimensional elastic wave scattering problem
James H. Bramble, Joseph E. Pasciak and Dimitar Trenev.
Math. Comp. 79 (2010), 2079-2101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684356
Two-point Taylor expansions and one-dimensional boundary value problems
José L. López and Ester Pérez Sinusía.
Math. Comp. 79 (2010), 2103-2115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684357
$hp$-Optimal discontinuous Galerkin methods for linear elliptic problems
Benjamin Stamm and Thomas P. Wihler.
Math. Comp. 79 (2010), 2117-2133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684358
Discontinuous Galerkin approximations of the Stokes and Navier-Stokes equations
Konstantinos Chrysafinos and Noel J. Walkington.
Math. Comp. 79 (2010), 2135-2167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684359
A new error analysis for discontinuous finite element methods for linear elliptic problems
Thirupathi Gudi.
Math. Comp. 79 (2010), 2169-2189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684360
On a class of frozen regularized Gauss-Newton methods for nonlinear inverse problems
Qinian Jin.
Math. Comp. 79 (2010), 2191-2211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684361
A local min-max-orthogonal method for finding multiple solutions to noncooperative elliptic systems
Xianjin Chen and Jianxin Zhou.
Math. Comp. 79 (2010), 2213-2236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684362
Spectral method on quadrilaterals
Guo Ben-yu and Jia Hong-li.
Math. Comp. 79 (2010), 2237-2264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684363
Approximation of the discontinuities of a function by its classical orthogonal polynomial Fourier coefficients
George Kvernadze.
Math. Comp. 79 (2010), 2265-2285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684364
Asymptotics of greedy energy points
A. López García and E. B. Saff.
Math. Comp. 79 (2010), 2287-2316
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2684365
More on solving systems of power equations
Yingquan Wu.
Math. Comp. 79 (2010), 2317-2332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684366
Smooth analysis of the condition number and the least singular value
Terence Tao and Van Vu.
Math. Comp. 79 (2010), 2333-2352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684367
Using partial smoothness of $p-1$ for factoring polynomials modulo $p$
Bartosz Zrałek.
Math. Comp. 79 (2010), 2353-2359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684368
A multimodular algorithm for computing Bernoulli numbers
David Harvey.
Math. Comp. 79 (2010), 2361-2370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684369
Equations for the modular curve $X_{1}(N)$ and models of elliptic curves with torsion points
Houria Baaziz.
Math. Comp. 79 (2010), 2371-2386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684370
The smallest Perron numbers
Qiang Wu.
Math. Comp. 79 (2010), 2387-2394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684371
A sharp region where $𝜋(x)-\mathrm{li}(x)$ is positive
Yannick Saouter and Patrick Demichel.
Math. Comp. 79 (2010), 2395-2405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684372
On a family of Thue equations of degree $16$
Volker Ziegler.
Math. Comp. 79 (2010), 2407-2429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684373
Computing a lower bound for the canonical height on elliptic curves over number fields
Thotsaphon Thongjunthug.
Math. Comp. 79 (2010), 2431-2449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684374
Odd harmonic numbers exceed $10^{24}$
Graeme L. Cohen and Ronald M. Sorli.
Math. Comp. 79 (2010), 2451-2460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2684375